I had a robotic hysterectom 4 months ago. They also took out my cervic. I can feel hard threadlike stitches inside of me. I was told that thery were supposed to use desolving stitches. Is this true. I am having pain on my right side also. My husband said that when we are having sex that he can feel the thread and it is hurting him. Is this normal? My doctor is on vacation and won't be back until Oct 3rd and can't see me until Oct 10th. what can I do?? Any suggestion? I need help please. Anyone.
Hello needtoknow00, I can not speak for every surgeon but it is common practice for surgeons to use dissolving suture, especially in sensitive areas like the vaginal cuff. However their are always exceptions, especially if grafts were placed. Unfortunately you must follow up with your surgeon for answers. If it is a suture that has been around for 4 months and causing symptoms perhaps it can be removed in the office.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.